# SDR MZZA0500010

- Difficulty date: October 3, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N27246
- Make and model: Boeing 737824
- Aircraft serial: 28956
- Aircraft time: 19,447 hours, 7,628 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A32318
- Condition: Corroded
- Location: Bs 727j
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION TO THE EXTERIOR OF THE FUSELAGE SKIN ADJACENT TO THE DRAIN HOLE AT STA 727J, BL 0. THE SKIN WAS REPAIRED IAW ECRA 5330-03490.
